# SDR SWIA202053112

- Difficulty date: August 12, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE ON DOOR SIDE HAS EVIDENCE OF GOUGES AND  SCRATCHES ALONG THE LUGS AND LANDS, ROLL-PIN MIGRATION CUT INTO HINGE AFT END.  C-CHECK RO 10/9/2020.  REPAIRED PASSENGER DOOR HINGE (DOOR SIDE) BY BLENDING, REF REO.  COMPLIED WITH TASK CARD.
